# SDR CALA2017120904382

- Difficulty date: December 9, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 28,259 hours, 9,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SIGN VERY DIM LOW CHARGE. R&R EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06-960-805. OPS CHECK GOOD.
